The extended simplest equation method has been employed to obtain optical soliton solutions to the improved Gerdjikov- Ivanov equation in dense wavelength division multiplexed (DWDM) system for both kerr law and parabolic law nonlinearities. The procedure reveals new singular soliton solutions, bright soliton solutions, solutions in terms of Jacobi’s elliptic function. Moreover, in the limiting case of the modulus of ellipticity, new singular and singular-periodic soliton solutions are obtained.
Digital Object Identifier (DOI)
M. Hassan, Saleh and A. Altwaty, A.
"Optical Solitons of The Extended Gerdjikov-Ivanov Equation in DWDM System by Extended Simplest Equation Method,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 17.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss5/17